RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 1, Pages 90–96 (Mi mm359)  

This article is cited in 4 scientific papers (total in 4 papers)

Direct generalized characteristic method for discontinuos solutions calculation of gas dynamics laws of conservation

V. G. Grudnitskii

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Abstract: A new numerical method of construction the nonstationary shock solution is briefly described. The method provides tracking the most essential shocks of the solution and its derivatives in the calculations. A sufficient condition of stability is satisfied automatically in the method,the latter guaranteeing the numerical solution to be monotonous. The results of one-dimensional calculations are presented.

Full text: PDF file (653 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 19.11.2002

Citation: V. G. Grudnitskii, “Direct generalized characteristic method for discontinuos solutions calculation of gas dynamics laws of conservation”, Matem. Mod., 16:1 (2004), 90–96

Citation in format AMSBIB
\Bibitem{Gru04}
\by V.~G.~Grudnitskii
\paper Direct generalized characteristic method for discontinuos solutions calculation of gas dynamics laws of conservation
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 1
\pages 90--96
\mathnet{http://mi.mathnet.ru/mm359}
\zmath{https://zbmath.org/?q=an:1109.76053}


Linking options:
  • http://mi.mathnet.ru/eng/mm359
  • http://mi.mathnet.ru/eng/mm/v16/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Grudnitskii, “O dostatochnykh usloviyakh ustoichivosti dlya skhemy S. K. Godunova”, Matem. modelirovanie, 17:12 (2005), 119–128  mathnet  mathscinet  zmath
    2. V. G. Grudnitskii, “Dostatochnye usloviya ustoichivosti pri raschete razryvnykh reshenii nestatsionarnykh zakonov sokhraneniya v krivolineinykh koordinatakh i pri nalichii pravykh chastei”, Matem. modelirovanie, 18:10 (2006), 76–80  mathnet  zmath  elib
    3. P. V. Breslavskii, V. I. Mazhukin, “Modelirovanie vzaimodeistviya udarnykh voln na dinamicheski adaptiruyuschikhsya setkakh”, Matem. modelirovanie, 19:11 (2007), 83–95  mathnet  mathscinet  zmath  elib
    4. V. G. Grudnitskii, “Sufficient conditions of stability in calculations of stationary supersonic flows by a marching method and non-stationary viscous flows”, Math. Models Comput. Simul., 1:1 (2009), 113–123  mathnet  crossref  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:345
    Full text:127
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019